# SDR QXEA0002961

- Difficulty date: October 27, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N483US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11233
- Aircraft time: 30,964 hours, 37,945 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- CORROSION BELOW CABIN FLOOR SUPPORT AT STATION 4535, RBL 25.  REPAIRED IAW FOKKER SRM 51-10-01 AND 53-11-05, PAGE 14.
